SYNTHES GMBH 3.5MM LCP® MEDIAL PROXIMAL TIBIA PLATE 6H/LEFT 119MM; PLATE, FIXATION, BONE
Back to Search Results |
| Catalog Number |
239.957 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6), 2023, the depth gauge was bent at the tip and need to be replaced.Additionally when va locking screws were being final torqued, the screws seemed to be stripping out in the locking mechanism.Procedure was completed successfully without any surgical delay.No fragments generated.This report is for one (1) 3.5mm lcp® medial proximal tibia plate 6h/left 119mm.This is report 4 of 4 for complaint (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.